Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Feb 28, 2015 in the Migraines & Headaches Community - 2
Not any more. I just take over the counter pain killers when I feel one coming on. Hate taking strong medication.
Feb 28, 2015 in the Depression Community - 2
Find a friend or family member who will make the appointments and go with you to appointments and explain how you are feeling. You cannot deal with this alone. I know it is hard, been there myself, but support is so important. I have often found it hard to pick up the phone, and make an appointment. Also if that doctor is no help, ask to see another i...
Feb 28, 2015 in the Depression Community - 2
If the medication is helping you then best to stay on them. You musttake them for quite a while before you get any benefit. Sometimes panic attacks can lessen, but not always. Probably depends on the individual. Don't stop the tablets if they are helping. Remember they are not curing the panic attacks, just making them easier to control.
Feb 28, 2015 in the Depression Community - 6
It can improve. With some people they have one bout and it goes away and does not return, but in most cases it is always there, but may be in the background. You won't always feel as bad as you do now, and perhaps in your case it will go away. Let's hope so. If you have depression once, then it is more likely to return, but may not be for year...
Feb 25, 2015 in the Migraines & Headaches Community - 6
I have been on Effexor for anxiety and depression, but during all the years I took it I still got migraines which I have had all my adult life. I am 74 now. I would not recommend Effexor for migraine prevention. Also it is a terrible anti depressant to withdraw from, with awful withdrawal symptoms. If there is a better pill to prevent migraines then t...
Feb 25, 2015 in the Migraines & Headaches Community - 2
My migraines started when I was 17. I am 74 years old now and still get them. Today the flashing lights and loss of vision and thundering headache. Was very difficult when I worked as would have to take time off. At least I do not have to worry about that now. But it has been going on for so many years. Are there any older people here who have suffe...
Feb 15, 2015 in the Depression Community - 3
There are a great many anti depressants out there. I have been on quite a few in my time. some suit us and some do not. We all react differently to anti depressants, and what suits one person may not suit another. If you really have tried them all and given them the 6 weeks they did to have any effect, then obviously you are a person who cannot tolerate...
Feb 10, 2015 in the Depression Community - 1
You must talk to an adult about how you are feeling. You are posting on the depression site, so do you think that is what is causing you to feel like this? If so, then ask an adult to take you to the doctors. Why do other children think you are crazy? What do you mean by seeing energy? Does not sound like depression to me. What sort of help do y...
Feb 08, 2015 in the Depression Community - 2
Like the comment above some anti depressants suit some people and not others. If you can cope with it, give the Zoloft time to get into your system, as you will feel worse before you feel better. As you know it can take up to 6-8 weeks before anti depressants make us feel better. If you really cannot tolerate the side effects, then talk to your doctor. ...
Feb 03, 2015 in the Depression Community - 4
I don't think that she does not care about the relationship, but emotions are very difficult to deal with when you have depression. I think she posts on other sites because it does not involve her emotions so it is not too demanding. Perhaps, too, it is easier to talk to her friends, as no pressure. Give her space and time, and see how things go. L...